# SDR Q2SA20150430223

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658382621
- Condition: Gouged
- Location: Bs 1900-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED BETWEEN BS 1900 AND 1920 LBL 98.58.  INSTALLED ALL REPAIR PARTS, SEAT TRACK REPAIR SECTION, 8 EA REPAIR ANGLES AND 2 EA REPAIR STRAPS AT SEAT TRACK, LBL 98.58 AT STA 1880 TO 2000, REF SRM 53-00-52, REP 6, FIG 201, DETAIL III AND 
EA-5360-33-S5741, REV P1.
